Open Access
January, 1989 On the Three Series Theorem in Number Theory
Jesus de la Cal
Ann. Probab. 17(1): 357-361 (January, 1989). DOI: 10.1214/aop/1176991514


We obtain a generalization of part "if" of the Erdos-Wintner theorem to additive arithmetic functions with values in certain Banach spaces. Some applications in asymptotic density are considered.


Download Citation

Jesus de la Cal. "On the Three Series Theorem in Number Theory." Ann. Probab. 17 (1) 357 - 361, January, 1989.


Published: January, 1989
First available in Project Euclid: 19 April 2007

zbMATH: 0682.10046
MathSciNet: MR972791
Digital Object Identifier: 10.1214/aop/1176991514

Primary: 10K20
Secondary: 60B11

Keywords: Additive arithmetic function , Banach space type , Density , distribution

Rights: Copyright © 1989 Institute of Mathematical Statistics

Vol.17 • No. 1 • January, 1989
Back to Top